# SDR AALA980528

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46996
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 830
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - INTERCOSTAL FRAME CORRODED JUST OUTBOARD OF SEAT TRACK NR 6 UNDER GALLEY.  REPLACED INTERCOSTAL AT STATION830 PER AARD 51-10-00-1.  (M)
